# SDR V6NA2022063001

- Difficulty date: June 30, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N280LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 280
- Aircraft time: 7,355 hours, 5,857 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6011243
- Condition: Cracked
- Location: Zone 100
- Part time: 7,355 hours, 5,857 cycles
- Component: Frame, Lear
- Component part number: 6011240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, UPON KEEL BEAM PANEL REMOVAL, DISCOVERED PANEL MATING SURFACE ANGLE CRACKED AT LEFT END OF FORWARD PANEL MATING SURFACE ANGLE. DAMAGED AREA WAS REMOVED, FILLER AND DOUBLER INSTALLED, WORK PERFORMED IN REFERENCE TO FAA APPROVED DATA, FAA FORM 8110-3, AVIATION ENGINEERING CONSULTANTS E.O. 22-1683-01-01, REV. 0, DATED 2022-07-08, DERT-230212-CE.
